# SDR FDEA201510233324

- Difficulty date: October 23, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 748 hours, 17,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551504
- Condition: Corroded
- Location: Bs 1975
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, AFT CABIN FLOOR SUPPORT FOUND CORROSION AT BS 1975, X -54.  R & R IAW SRM 51-31-01-0G.   FLOOR SUPPORT FABRICATED IAW DWG AGA7551 REV G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
